# SDR AALA201902284005

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 13,570 hours, 5,157 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Corroded
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLIGHT CREW REPORTED THAT THE AFT CARGO  FIRE WARNING INDICATION ILLUMINATED. THE AFT CARGO FIRE BOTTLES WERE DEPLOYED. THE AIRCRAFT DECLAIRED AN EMERGENCY AND LANDED WITHOUT INCIDENT. NO EVIDENCE OF A FIRE WAS FOUND. THE AIRCRAFT WAS GROUNDED.  DURING TROUBLESHOOTING PROCEDURES, AVIONICS MTC FOUND THE MOISTURE TRAY ABOVE THE EQUIPMENT RACK WAS CRACKED AND THERE WAS EVIDENCE OF FLUIDS DRAINING THROUGH THE CRACK AND ONTO THE CONNECTORS INSTEAD OF FLOWING DOWN THE COLLECTION TUBE, CAUSING A SHORTED CIRCUIT AND INDICATING A FALSE FIRE WARNING. THE MOISTURE SHROUD WAS REMOVED AND REPLACED AS WELL AS THE CORRODED CONNECTORS.
